| Model Number |
GIF-Q150 |
| Medical Device Problem Codes |
Degraded (1153); Poor Quality Image (1408); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for separate issues.During the device analysis, the service center indicates that universal cord is sticky, damage on charged coupled device (ccd) unit, the specified resolving power is not obtained, and a blurry image was found.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the specified resolving power is not obtained due to damage on charged coupled device (ccd) unit.The most probable cause of blur image traced to expected or random component failure without any design or manufacturing issue.The most probable cause of universal cord is sticky was not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.